# SDR 07FDEA02576

- Difficulty date: July 23, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LEFT SIDE BILGE AREA S53L HAS CORROSION BETWEEN FRAME 35 AND 36.  [08-29-07]   REMOVED CORROSION IAW A310-200 SRM 51-74-10 PAGE 201. FOUND TO BE OUT OF LIMITS A310-200 SRM   53-14-14. REMOVED STR. 53L FROMFRAME 35 TO 37 IAW A310-200 SRM 51-40-21 PARA. 5.  FABRICATED   IAW A310-200 SRM 53-10-14 FIG. 201. INSTALLED IAW A310-200 SRM 51-40-21 PARA. 7.  LEAK CHECK   GOOD IAW A310-200 MM 21-51-00-5.
